Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Body odor, taken Naplam, casein, had stomach and chest liposuction

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I am writting today, becuase I've been experiencing some issues with boday order consistently, since Februrary of 2011. When I am in social setting, I get weird comments like what is that smell, or is smells like crap in here. The comment has been made while I am in the elevator, and I'veI heard people say it while at dinner. I went to a loca sparts bar, and my ex and I sat next to a group. One guy said, " Something is really weird here," After a few minutes, he went to the waitress, and they moved the entire group to a different section all together. The guy that sits behind me at work huffs and puffs all day, and makes comments under his breath, such as " That's some stink my friend."

The only changes in my life is that I went from 240lbs to 220, so that I could have liposuction done of my stomach and chest. This procedure was completed in September of 2010. I started working out and taking some preworkout suppliments and protein. I was taking a non-creatine suppliment called Naplam, which was made by Body Warefare, and a slow digesting casine protein made by Syntha 6.

Since I work out 5 days a week, I take in about 180 grams of protein each day, so that I can put on and/or maintain my musuclar physique. I rarley eat junk food. I did not that I've been sweating a lot lately in my underarm, but when I touch that area, all i smell is deodorant residue on my hands. So, I am feeling more and more that it is an XXXXXXX issue. I have read amount Tamu, but I am not sure if this is what I am suffering from. I have gone to my doctore, and he said that he can't smell anything. I also insisted on an endochroinologist, who said that she can't smell me. She had tests done, and can't find any harmonal in balances. So, if the tests come back as no abnormal harmonal changes, what options do I have? Cleansing doesn't help, as I have tried a 7 day cleans.
Posted Wed, 2 May 2012 in Skin Hair and Nails
Answered by Dr. Jasvinder Singh 2 hours later

Sweat glands are of two types: 'eccrine glands' and 'apocrine glands'. And apocrine glands stimulation can be stimulated by Adrenaline. Normally the sweat is odorless; but some times due to the action of bacteria it produces an unpleasant smell. And such unpleasant body odor is also known as Bromhidrosis.

Basically what you may be having is the bacterial breakdown of apocrine sweat produced by apocrine glands. The non creatine supplements that you are taking may be getting excreted in the sweat which may be contributing to this bad smell. So it is better to stop taking these supplements.

The secretions of Apocrine glands has more protein which is easily broken down by bacteria producing bad odor. It can occur due to fungal infections, overweight, thyroid disease and Diabetes.

Apart from this, thyroid disease also needs consideration here.

A proper physical examination and thorough investigation is entailed to determine the cause. I encourage you to consult your primary doctor and get the evaluation done.These include thyroid function tests, KOH examination of the skin scrapings of the armpit and your blood sugar levels.

In the mean time, remove the armpit hairs and keep the area dry by using a talcum powder. Have a healthy and nutritious diet and maintain good personal hygiene. Add few drops of savlon to the water you use for bathing and use a good antiseptic soap.

Hope this helps.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor